# SDR DALA2024080607806

- Difficulty date: August 3, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0482517) FWD CARGO STR27L HAS MULTIPLE SPOTS OF CORROSION FROM STA500E-500H WL155. REMOVED DAMAGED STR 27L STA 500C+11 -500G+11 AND REPLACED WITH NEW ITEM # BAC1498-161#7075T62-C IAW B737 SRM 51-40-02-OG DRAWING # 143A3230 REV A.
